Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
selfesteemking

benzaclin and retin a

Recommended Posts

i know that there is an initial breakout with retin-a but i am also taking benzaclin so will the benzaclin minimize the intial breakout because it has an antibiotic and bp in it? thanks o and when do i apply the mosturizer..in the morning or night and how long after the medication. thanks

Share this post


Link to post
Share on other sites

im also taking retin a and benzaclin together...the intial break out wasnt that bad for me the retin a is working great.

as for the moisturizer i use it morning and night. at night after i put on the moisturizer after i put on the retin a

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×